Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have bilateral polycystic ovarian disease, irregular periods, taking ayurvedic treatment, weight gain, hair on face, white discharge. Treatment?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
hi, I'm 21 yr old. I'm suffering from BILATERAL POLYCYSTIC OVARIAN DISEASE from last 5 years. In the starting their is gap of 1-2 mnths in my periods, bt after some time this gap increases.My periods only happen in those mnths in which i'hv taken the medicine. These days i'm on ayurvedic treatment bt i've also done homeopethic and alopethic treatment. My weigth is increasing, their are lot of hairs on my face nd stomach. White discharge is ther. Recently frm last 5 mnths i don't hv the menses. Please tell me the treatment for this.
Posted Wed, 23 May 2012 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
The symptoms reported by you as irregular cycles,hairy look and weight gain are indicative of hormonal imbalance due to PCOD.(Polycystic ovarian disease)

In polycystic ovaries the hormone dis-balance is such that there are long intervals in between two periods. The best way to regularize the periods in such a situation is to take oral pills.

Some other adjuvant drugs like metformin are also reported to help during weight loss and to upregulate the hormone receptors.

PCOD in long term can also cause fertility issues.Kindly consider visiting a Gynaecologist for detailed evaluation so that appropriate treatment can be started soon. Regular treatment is needed after a detailed hormonal evaluation.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor